MathSciNet Relay Station
MathSciNet bibliographic data
MR2231643 68W20 (65C05)
Drineas, Petros; Kannan, Ravi; Mahoney, Michael W. Fast Monte Carlo algorithms for matrices. I. Approximating matrix multiplication. SIAM J. Comput. 36 (2006), no. 1, 132–157.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement